# SDR 2007UALA05077

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 33,007 hours, 12,568 cycles
- Engine: Iae V2522A5
- System (JASC): 3440 · Independent Position Determining System
- Part: Indicator
- Condition: Incorrect
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NAVIGATION PROBLEMS HEADING SYSTEM NOT WORKING, POSITION NOT CORRECT.
